It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-11-2008, 05:24 PM   #1
Member
(female)
 
Join Date: Jan 2008
Location: pikeville,tn,usa
Posts: 55
kisha973 HB User
Angry help

has anyone ever experienced weight loss and diarehha being hypo.... i have had this since the end of jan and nobody knows why....had poop culture, upper gi heart checked...any sugg....my md is testing me for diabetes and a cortisal test........right before it started i was on 150mcg of synthroid after not being on any meds for 5 mths.......went hyper...now back hypo on lower dosage..it might have started after my dosage was lowered will have to double check

 
Old 04-11-2008, 05:46 PM   #2
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: help

What were your last TSH, Ft3, and FT4 results. It could be adrenal issues on top of thyroid. They can cause these issues.

MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Sponsors Lightbulb
   
Old 04-12-2008, 06:43 AM   #3
Senior Veteran
(female)
 
Join Date: Apr 2007
Location: Hesperia, CA
Posts: 541
Suey77 HB User
Re: help

Before getting on Hypo-thy meds, when my TSH was 5.0-7.50 one of my symtoms was diarehha. With me, I had to avoid high fiber foods such as bean soup, celery, cabbage etc. It stopped within weeks of STARTING levothyroxine.

 
Old 04-12-2008, 09:27 AM   #4
Member
(female)
 
Join Date: Jan 2008
Location: pikeville,tn,usa
Posts: 55
kisha973 HB User
Re: help

Quote:
Originally Posted by mkgbrook View Post
What were your last TSH, Ft3, and FT4 results. It could be adrenal issues on top of thyroid. They can cause these issues.

MG
all i was told is that my t4 and t3 were in normal range and my tsh was 8.8..the endo that wants to take me off synthroid cause my t4 is normal is doing a cortisal test and whole bunch of otheer tests am only going back to get results not going off meds

 
Old 04-12-2008, 03:56 PM   #5
Senior Veteran
(female)
 
Join Date: Aug 2006
Location: Oak Ridge
Posts: 6,749
mkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB Usermkgbrook HB User
Re: help

You could be in normal range and have a FT4 of 0.8 in a range of 0.8 - 1.8. This is 0%!!! We need 50 - 80% to be optimal and not have our body cut corners. Get a copy of your results. I am betting you are bottomed out in the NORMAL range.

MG
__________________
If we learn by our mistakes, I am working on one hell of an education.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
addicted to Percocet Somebody please help me. lisa731 Addiction & Recovery 58 09-03-2011 07:50 PM
Arthroscopy procedure PLEASE HELP! yoga gal TMJ Disorder -TemporoMandibular Joint 75 02-25-2011 04:18 AM
Dad recently passed.. I need help. Missingyoudad Death & Dying 6 09-15-2010 08:48 AM
Trial of the SCS?!?! help!!! amandalilly7 Reflex Sympathetic Dystrophy (RSD) (CRPS) 6 05-26-2010 06:43 PM
Confused with RAI....need help pls... graves75 Thyroid Disorders 7 05-07-2010 03:00 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!